Dolopar 156.25mg Syp
By MICRO LABS
60ml Syrup in Bottle
Inclusive of all taxes
Non ReturnableRead More
All the Products are packed and stored Safely
Dolopar Syrup is used to reduce fever and relieve pain. It contains paracetamol which is also known as Acetaminophen as its active ingredient. It works by inhibiting the action of certain substances that causes pain and acts on the brain centre which is responsible for controlling body temperature. The chances of getting side effects with Dolopar is mostly rare, but sometimes you may experience skin rash or itching. If you experience any allergic symptoms after taking this medicine, visit your doctor or nearest hospital. Taking paracetamol for a prolonged duration and in high doses is associated with serious liver damage.
Uses of Dolopar 156.25mg Syp
Dolopar syrup is used for the treatment of fever and pain.
Contraindications of Dolopar 156.25mg Syp
- If you are allergic to paracetamol or any of the ingredients of Dolopar syrup.
- If you are taking any other product that contains paracetamol.
Side effects of Dolopar 156.25mg Syp
On rare occasions, you may experience a skin rash, itching and blisters, an allergic reaction and blood-related problems. There is a risk of liver and kidney damage with paracetamol if used too frequently or for long-term treatment.
Precautions and Warnings of Dolopar 156.25mg Syp
Can I take Dolopar syrup during pregnancy?
Dolopar syrup can be used during pregnancy if advised by your doctor. Still, it should be used for a short duration in low doses and should not be used too frequently by pregnant women.
Can I take Dolopar syrup while breastfeeding?
Paracetamol passes into the breast milk in a very small amount and has negligible effects on the breastfed infants. Thus, Dolopar syrup can be used while breastfeeding.
Can I drive if I have consumed Dolopar syrup?
Dolopar syrup is not likely to affect your ability to drive or use machines.
Can I consume alcohol with Dolopar syrup?
Moderate consumption of alcohol while on treatment with Dolopar syrup is usually safe. However, there is a risk of liver damage in chronic alcoholics and people with liver problems. It would be best if you avoid consuming alcohol while on treatment.
Other General Warnings
Talk to your doctor if
- You are having an infection.
- You have liver or kidney problems.
- You are suffering from chronic malnutrition.
- You have a habit of regularly consuming alcohol in excess.
- Avoid using Dolopar syrup if you are taking other medicines containing paracetamol. Taking too much paracetamol can cause liver damage.
Mode of Action of Dolopar 156.25mg Syp
How Does It Work?
Dolopar syrup works by interfering with the production of a chemical called prostaglandins, which is responsible for the fever, swelling and sensation of pain. It also acts on the area of the brain which is responsible for controlling body temperature.
Directions for Use of Dolopar 156.25mg Syp
- Take Dolopar syrup as instructed by your doctor.
- Shake well before use.
- Use a measuring cup, spoon or a dropper for the exact quantity.
Interactions of Dolopar 156.25mg Syp
Interactions with other medicines
- Be cautious if you are taking medicines such as metoclopramide or domperidone used to treat nausea or vomiting, a blood thinner such as warfarin and antibiotic such as chloramphenicol along with Dolopar syrup.read less
- Cholesterol-lowering medicines like cholestyramine should be taken with a minimum gap of 2 hours.
- You should always tell the doctor if you are taking any other medicines, herbal preparations and supplements to avoid any interaction.
Storage and disposal of Dolopar 156.25mg Syp
- Store Dolopar syrups in a cool and dry place, protected from direct sunlight, moisture and heat.
- Keep it out of the reach of children and pets
Dosage of Dolopar 156.25mg Syp
- Taking Dolopar syrups in high doses may result in serious liver damage.
- Symptoms of overdose are nausea, vomiting, stomach pain, loss of appetite. Seek urgent medical help if you experience any of the symptoms or feel you have consumed too much of this medicine.
Missed a Dose
- If you missed a dose then take it as soon as you remember.
- Keep a gap of at least 4-6 hours between this dose and the next dose.
- If it is almost time for the next dose then skip the missed dose and continue with your regular dosing schedule.
Frequently Asked Questions (FAQs)
Q: What are the precautions that need to be taken while using Dolopar syrup?
A: Be cautious if you are a patient with liver problems, kidney problems or are an alcoholic, as this medicine is known to cause serious liver damage in case of overdose. Caution is needed in the elderly as well.
Q: Can Dolopar syrup be used in children?
A: Yes, you can give Dolopar to your kid.
Q: My child, who is 3 years old happened to consume an excess of Dolopar syrup, what should I do?
A: Immediately take your child to the hospital. It may take some time before symptoms of overdose appear. The physician will evaluate with help of laboratory reports and examination to check if the baby's liver is doing fine.
Q: Can Dolopar syrup be taken for cold and fever?
A: You can take Dolopar syrup for controlling fever but it will not be useful for cold.
Q: What is the use of Dolopar syrup?
A: Dolopar is used to relieve fever and mild to moderate pain. It is also used to get relief from headache, toothache, migraine, period pain and other painful conditions.
Q: Can Dolopar Syrup be given to elderly patients?
A: Kidney and liver function in the elderly is not as optimum as in the young population. Caution is needed when giving Dolopar Syrup to elderly with existing diseases. It should be used only after consulting your doctor. You should inform the doctor about all diseases the older person has (especially liver or kidney diseases). This will help the doctor decide the safe dose as per their age and kidney or liver function.
Q: How often can I take Dolopar syrup?
A: It depends upon the condition. An adult with a healthy liver and kidney should not take this medicine more than four times a day and should always maintain a gap of 6 hours between two doses. If your fever or pain is relieved, stop taking it further. Avoid using it too frequently as it can lead to serious liver problems upon frequent and prolonged use. Do not increase the dose of this medicine if the pain or fever does not subside. It is important to find out the cause of fever or pain by consulting with a physician as this medicine will not treat the cause of fever, it only helps regulate temperature or provides pain relief.
Other Products from this Brand
Last Updated on: 02 Apr 2021 | 09:14 AM (IST)
The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy and the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case of any queries or doubts. Please click here for detailed T&C.
Please add item(s) to proceed
Offers Just for you
Flat 20% off + 20% cashback on your 1st medicine order
Flat 20% OFF + 20% Cashback on all medicines + Free 1-Month Grofers Smart Bachat Club Membership
1 Lakh+ Products
We maintain strict quality controls on all our partner retailers, so that you always get standard quality products.
100% secure and trusted payment protection
We have a new and dynamic return window policy for medicines and healthcare items. Refer FAQs section for more details.
Our Payment Partners
© 2021 PharmEasy. All Rights Reserved